MAUDE Adverse Event Report: DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; DISTENSION UNIT, FLUID, ARTHROSCOPIC

DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; DISTENSION UNIT, FLUID, ARTHROSCOPIC
Model Number 284590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the door on the 4590 fms solo irrigation pump was broken.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received at the service center and evaluated.There was no allegation of malfunction against the device from the customer, defects were identified during service evaluation.Hence, this complaint can be confirmed.During the service evaluation the following defects were identified: broken door.Minor scratches on the unit.The repair of the device was however declined, and it is being placed into long term hold.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4590 FMS SOLO IRRIGATION PUMP -NS
Common Device Name
DISTENSION UNIT, FLUID, ARTHROSCOPIC
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13258621
Report Number1221934-2022-00196
Device Sequence Number19212083
Product Code HRX
UDI-Device Identifier10886705020614
UDI-Public10886705020614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284590
Device Catalogue Number284590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown